Alert archive / Oregon / Gale Warnings in 2012

Gale Warning 25, NWS Medford, OR

May 2, 2012

NWS Medford, OR issued this gale warning at May 2, 2012, 2:39 AM PDT. It took effect at May 2, 2012, 11:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 2, 2012, 2:39 AM PDT (09:39 UTC)
In effect from
May 2, 2012, 11:00 PM PDT
Expired
May 3, 2012, 7:24 AM PDT
In force
8 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

911 
WHUS76 KMFR 020939
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
239 AM PDT WED MAY 2 2012

PZZ350-356-370-376-022245-
/O.UPG.KMFR.GL.A.0018.120503T0600Z-120503T1800Z/
/O.NEW.KMFR.SE.W.0027.120503T0600Z-120503T1800Z/
/O.NEW.KMFR.GL.W.0025.120503T0600Z-120503T1800Z/
/O.UPG.KMFR.SE.A.0013.120503T0600Z-120503T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
239 AM PDT WED MAY 2 2012

...GALE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT
THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 11 PM THIS EVENING TO
11 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT
THURSDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM PDT THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN
EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: INCREASING SOUTH WINDS REACH GALES OF 35 KT LATER TONIGHT
  WITH OCCASIONAL GUSTS TO 45 KT THROUGH THURSDAY MORNING. WINDS
  BECOME NORTHERLY AND EASE BELOW 25 KT THURSDAY AFTERNOON AND
  EVENING.

* SEAS: VERY STEEP AND ROUGH WIND DRIVEN SEAS OF 12 TO 14 FEET ARE
  EXPECTED LATE TONIGHT INTO THURSDAY MORNING. SEAS WILL SUBSIDE
  THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

SPILDE

HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
733 
WHUS76 KMFR 022130
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
230 PM PDT WED MAY 2 2012

PZZ350-356-370-376-031015-
/O.CON.KMFR.GL.W.0025.120503T0600Z-120503T1800Z/
/O.CON.KMFR.SE.W.0027.120503T0600Z-120503T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
230 PM PDT WED MAY 2 2012

...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 AM PDT THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 11 AM PDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
PDT THURSDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM
11 PM THIS EVENING TO 11 AM PDT THURSDAY. 

* WINDS: WINDS WILL BECOME SOUTH THIS EVENING AND RAPIDLY INCREASE
  TO GALES 35 KT WITH OCCASIONAL GUSTS TO 45 KT AND CONTINUE
  THROUGH THURSDAY MORNING. WINDS BECOME WEST NORTHWEST AND EASE
  BELOW 25 KT THURSDAY AFTERNOON AND EVENING.

* SEAS: VERY STEEP AND ROUGH WIND DRIVEN SEAS OF 12 TO 14 FEET ARE
  EXPECTED LATE THIS EVENING INTO THURSDAY MORNING. SEAS WILL
  SUBSIDE THURSDAY AFTERNOON.

* AREAS AFFECTED: ALL AREAS WILL EXPERIENCE GALES AND ROUGH
  SEAS...BUT THE STRONGEST WINDS AND STEEPEST SEAS WILL BE NEAR
  CAPE BLANCO FROM SHORE OUT TO 20 NM THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
858 
WHUS76 KMFR 030335
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
835 PM PDT WED MAY 2 2012

PZZ350-356-370-376-031500-
/O.EXT.KMFR.GL.W.0025.120503T0600Z-120503T1500Z/
/O.EXT.KMFR.SE.W.0027.120503T0600Z-120503T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
835 PM PDT WED MAY 2 2012

...GALE WARNING NOW IN EFFECT UNTIL 8 AM PDT THURSDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 8 AM PDT THURSDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 8 AM PDT THURSDAY. THE
HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 8 AM PDT THURSDAY. 

* WINDS: WINDS WILL BECOME SOUTH THIS EVENING AND RAPIDLY INCREASE
  TO GALES 40 KT WITH OCCASIONAL GUSTS TO 50 KT AND CONTINUE
  THROUGH EARLY THURSDAY MORNING. WINDS BECOME WEST NORTHWEST AND
  EASE BELOW 25 KT THURSDAY AFTERNOON AND EVENING.

* SEAS: VERY STEEP AND ROUGH WIND DRIVEN SEAS OF 12 TO 15 FEET ARE
  EXPECTED LATE THIS EVENING INTO EARLY THURSDAY MORNING. SEAS
  WILL SUBSIDE LATE THURSDAY MORNING.

* AREAS AFFECTED: ALL AREAS WILL EXPERIENCE GALES AND ROUGH 
  SEAS...BUT THE STRONGEST WINDS AND STEEPEST SEAS WILL BE NEAR 
  CAPE BLANCO FROM SHORE OUT TO 20 NM THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

SK

HTTP://WWW.WEATHER.GOV/MEDFORD
250 
WHUS76 KMFR 030938
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
238 AM PDT THU MAY 3 2012

PZZ350-356-370-376-031500-
/O.CON.KMFR.GL.W.0025.000000T0000Z-120503T1500Z/
/O.CON.KMFR.SE.W.0027.000000T0000Z-120503T1500Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
238 AM PDT THU MAY 3 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING. 

* WINDS: SOUTH GALES 35 KT WITH OCCASIONAL GUSTS TO 45 KT WILL
  CONTINUE EARLY THIS MORNING. WINDS BECOME WEST NORTHWEST AND
  EASE BELOW 25 KT THIS AFTERNOON AND EVENING.

* SEAS: VERY STEEP AND ROUGH WIND DRIVEN SEAS OF 12 TO 15 FEET ARE
  EXPECTED THIS MORNING. SEAS WILL SUBSIDE LATER THIS MORNING.

* AREAS AFFECTED: ALL AREAS WILL EXPERIENCE GALES AND ROUGH 
  SEAS...BUT THE STRONGEST WINDS AND STEEPEST SEAS WILL BE NEAR 
  CAPE BLANCO FROM SHORE OUT TO 20 NM THURSDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

SPILDE

HTTP://WWW.WEATHER.GOV/MEDFORD
234 
WHUS76 KMFR 031424 AAA
MWWMFR

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MEDFORD OR
724 AM PDT THU MAY 3 2012

PZZ350-356-370-376-031800-
/O.CAN.KMFR.GL.W.0025.000000T0000Z-120503T1500Z/
/O.NEW.KMFR.SI.Y.0054.120503T1424Z-120503T1800Z/
/O.CAN.KMFR.SE.W.0027.000000T0000Z-120503T1500Z/
/O.NEW.KMFR.SW.Y.0044.120503T1424Z-120503T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
724 AM PDT THU MAY 3 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
PDT THIS MORNING...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 11 AM PDT THIS
MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT
UNTIL 11 AM PDT THIS MORNING. THE HAZARDOUS SEAS WARNING HAS BEEN
CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS: SOUTH WINDS 25 TO 30 KT WILL BECOME WEST NORTHWEST AND
  EASE BELOW 25 KT BY THIS AFTERNOON.

* SEAS: STEEP WIND DRIVEN SEAS UP TO 11 FEET WILL SUBSIDE BELOW 10
  FEET LATER THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

SPILDE

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at May 1, 8:35 PM PDT, 6 hours 4 minutes earlier.

Area forecast discussion, May 1, 8:35 PM PDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
835 PM PDT TUE MAY 1 2012

.DISCUSSION...WINDS ARE DECREASING QUICKLY AND SKIES ARE BEGINNING
TO CLEAR AS WEAK SURFACE HIGH PRESSURE BUILDS IN OVER SW OREGON.
IT ALREADY FEELS CHILLY OUTSIDE AND WE ARE DOWN INTO THE MID 50S
AT MEDFORD, BUT INITIAL 02/00Z GUIDANCE STILL SHOWS US BOTTOMING
OUT AROUND 40 TONIGHT, WHICH IS RIGHT AT NORMAL. OUTLYING AREAS
WILL BE DOWN INTO THE 30S, BUT AM NOT EXPECTING ANY FROST OR
FREEZE IN THE MAIN WEST SIDE VALLEYS. THE MAIN TROUGH AXIS IS
MOVING ACROSS THE EAST SIDE RIGHT NOW, BUT MUCH OF THE ENERGY IS
NORTH OF US. WE COULD STILL SEE A STRAY SHOWER OVER THE NORTH
COAST OR UMPQUA THIS EVENING, BUT PRECIP CHANCES ARE ON THE
DECLINE AS THINGS STABILIZE. I DON'T SEE ANY NEED FOR UPDATES
TONIGHT.

HIGH CLOUD FROM THE NEXT SYSTEM IS ALREADY APPROACHING THE WATERS
AND WILL PROBABLY BECOME NOTICEABLE BY DAY BREAK TOMORROW. THE 00Z
NAM HAS SPED UP THE ARRIVAL OF PRECIP BY A FEW HOURS AND IS STILL
COMING IN QUITE WET ALONG THE COAST. THIS ISN'T SURPRISING GIVEN
THE GOOD MOISTURE TAP AND RELATIVELY HIGH PWAT VALUES WITH THIS
SYSTEM. SPECIFICALLY, THE 00Z NAM NOW SHOWS SEVERAL INCHES OF RAIN
FOCUSED OVER SOUTHERN CURRY COUNTY WEDNESDAY NIGHT, WHICH IS
HARDLY OUT OF THE QUESTION FOR THE AREA. I DID GET THINGS ROLLING
BY INCREASING PRECIPITATION AMOUNTS OVER THE COAST AND ADJACENT
RANGES FOR WEDNESDAY NIGHT, MORE IN LINE WITH A MODEL CONSENSUS.
THE NIGHT SHIFT CAN TRY TO NAIL IT DOWN FURTHER AS MORE 00Z MODEL
DATA ARRIVES. -WRIGHT

&&

.AVIATION...GENERALLY EXPECT VFR CONDITIONS THROUGH TOMORROW
MORNING AS SURFACE HIGH PRESSURE BUILDS OVER SW OREGON AND NORCAL.
STRATUS DOES EXIST OFFSHORE, BUT IT IS LESS CONTINUOUS THAN USUAL
AND 00Z MODEL DATA INDICATES THAT FLOW WILL BECOME LIGHT OFFSHORE
OVERNIGHT AT THE COAST. THIS WILL RETARD STRATUS FORMATION AT THE
COAST. LEFT IN A SCATTERED DECK AT KOTH, BUT KEPT VFR THROUGH THE
NIGHT. INLAND AREAS ARE LIKELY TOO DRY FOR ANY STRATUS FORMATION.
CLOUDS WILL INCREASE WITH LOWERING CIGS (STILL VFR) THROUGH THE
DAY TOMORROW AS A STRONG SYSTEM APPROACHES FROM THE WEST. RAIN IS
EXPECTED AT THE COAST LATE, SPREADING INLAND TOMORROW NIGHT.

&&

.PREV DISCUSSION... /ISSUED 216 PM PDT TUE MAY 1 2012/

SHORT TERM...THE BIGGEST CHANGE IN THE FORECAST WAS TO BUMP UP
THE COASTAL WATERS WINDS AND INCLUDE A GALE WATCH FOR LATE
WEDNESDAY NIGHT AND THURSDAY MORNING. A WIND ADVISORY MAY ALSO
NEED TO BE ISSUED ON THE EAST SIDE FOR THURSDAY AS A COLD FRONT
SWEEPS ACROSS THE REGION.

MADE ONLY MINOR CHANGES TO THE SHORT TERM FORECAST. THE INCOMING
WEATHER SYSTEM IS A LITTLE SLOWER SO HAVE LOWERED CLOUD COVER AND
POPS WEDNESDAY AFTERNOON. LOW TEMPERATURES WILL BE NEAR OR A
LITTLE ABOVE NORMAL OVER THE NEXT FEW DAYS DUE TO CLOUD COVER.
HIGH TEMPERATURES WILL BE A LITTLE BELOW NORMAL...ESPECIALLY
THURSDAY AND FRIDAY.

WINDS WILL INCREASE WEDNESDAY NIGHT AS A NEAR 1000 MB LOW
APPROACHES THE CENTRAL OREGON COAST. GALE WINDS ARE POSSIBLE LATE
WEDNESDAY NIGHT/EARLY THURSDAY MORNING FOR A 6-9 HOUR PERIOD.
WINDS AT THE COAST SHOULD REMAIN BELOW A HIGH WIND WARNING BUT
IT WILL BE QUITE GUSTY AT THE BEACHES AND POINTS. THURSDAY MORNING
SHOULD BE RELATIVELY MILD AS A WARM FRONT LIFTS ACROSS THE REGION
AHEAD OF THE LOW. BY THURSDAY AFTERNOON A COLD FRONT WILL SWEEP
THROUGH THE AREA BEHIND THE LOW WITH GUSTY WINDS ACROSS INLAND
AREAS...ESPECIALLY EAST OF THE CASCADES WHERE A WIND ADVISORY
MIGHT BE NEEDED. THURSDAY WILL BECOME A BRISK DAY WITH DECENT
COLD AIR ADVECTION.

THE COLD POOL ALOFT WILL BE OVER THE REGION ON FRIDAY WITH -27
DEGREES C (-17 F) AT 500 MB (18,000 FT). EXPECT SHOWERS TO PERSIST
ON FRIDAY WITH SNOW SHOWERS OVER THE HIGHER PASSES BUT WITH LITTLE
ACCUMULATION. MUCH OF THE AREA WILL ALSO SEE GUSTY AFTERNOON WINDS
ON FRIDAY DUE TO GOOD MIXING AND A SIGNIFICANT PRESSURE GRADIENT
WITH HIGH PRESSURE OFFSHORE AND LOW PRESSURE INLAND.

LONG TERM...THE MODELS ARE COMING MORE INTO AGREEMENT THIS WEEKEND
INTO EARLY NEXT WEEK. THE UPPER TROUGH WILL MOVE EAST OF THE
FORECAST AREA SATURDAY WITH DRY NORTHERLY FLOW SETTING UP IN THE
AFTERNOON. A FEW LEFTOVER SHOWERS MAY LINGER OVER THE NORTHERN
CASCADES EARLY SATURDAY MORNING, OTHERWISE IT WILL DRY WITH
DECREASING CLOUD COVER. OFFSHORE FLOW SETS UP SATURDAY NIGHT AND IS
EXPECTED TO LAST INTO EARLY NEXT WEEK KEEPING CONDITIONS DRY.
TEMPERATURES WILL BE COOL IN THE MORNINGS WITH THE COOLEST READINGS
IN THE VALLEYS. TEMPERATURES IN THE AFTERNOON WILL BE MILDER WITH
READINGS NEAR NORMAL. -PETRUCELLI

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PZ...GALE WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
     MORNING FOR PZZ350-356-370-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 2:39 AM PDTHazardous Seas WarningMFR29 hr
May 2, 2:28 PM PDTWind AdvisoryMFRKlamath, Lake30 hr

Nearby

Gale Warnings in Oregon, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.